MAUDE Adverse Event Report: CROSSROADS EXTREMITY SYSTEMS CROSSROADS SCREW SYSTEM; Screw, fixation, bone

CROSSROADS EXTREMITY SYSTEMS CROSSROADS SCREW SYSTEM; Screw, fixation, bone
Model Number 1456-4040
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/14/2019
Type of Reportable Event Malfunction
Event or Problem Description
Rep reports that during a lapidus procedure doctor used 3 screws and a staple to perform the surgery.After he placed one of the 4.0mm screws the 1.1mm k-wire instrument broke as he tried to remove it from the screw.It had to be left in the patient since it could not be retrieved.Rep reports that doctor does not have any plans to revise this patient going forward.
 
Additional Manufacturer Narrative
The lot history records of the following sterile implants and individual component parts were reviewed in their entirety during the investigation.These records include quality inspection procedures, component inspection records, component print specifications, component supplier certificates of conformance, supplier inspection certificates, raw material certificates of conformance, and supplier certificates of compliance.No non-conformances were found in any of these records that were reviewed.Description, part number, lot number, 4.0 headed implant prep kit including reamer - sterile, 1456-4040 103145, headed bone screw 4.0mm x 26mm - sterile, 1406-4026 102217, headed bone screw 4.0mm x 30mm - sterile, 1406-4030 102219, headed bone screw 4.0mm x 40mm - sterile, 1406-4040 102224.

Brand Name
CROSSROADS SCREW SYSTEM
Common Device Name
Screw, fixation, bone
Manufacturer (Section D)
CROSSROADS EXTREMITY SYSTEMS
6423 shelby view dr.
suite 101
memphis TN 38134
Manufacturer Contact
6423 shelby view dr
suite 101
memphis, TN 38134
9012218406
MDR Report Key15501539
Report Number3020584246-2022-00028
Device Sequence Number7848946
Product Code HWC
UDI-Device Identifier00850310006861
UDI-Public00850310006861
Combination Product (Y/N)N
PMA/510(K) Number
K143039
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/11/2020
Device Model Number1456-4040
Device Catalogue Number1456-4040
Device Lot Number103145
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2019
Initial Report FDA Received Date09/29/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/10/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age48 YR
Patient SexFemale